[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 20, Issue 1 (4-2015) ::
Andishe 2015, 20(1): 37-47 Back to browse issues page
Skew-slash distribution and its application in topics regression
Zahra Niknam *, ‎Mohammad Hossein Alamatsaz
‎University of Isfahen
Abstract:   (4005 Views)

In many issues of statistical modeling, the common assumption is that observations are normally distributed. In
many real data applications, however, the true distribution is deviated from the normal. Thus, the main concern of
most recent studies on analyzing data is to construct and the use of alternative distributions. In this regard, new
classes of distributions such as slash and skew-slash family of distributions have been introduced .This has been the
main concern of many researcher’s investigations in recent decades. Slash distribution, as a heavy tailed symmetric
distribution, is known in robust studies. But since , in empirical examples, there are many situations where symmetric
distributions are not suitable for fitting the data study of skew distributions has become of particular importance.In
this paper we introduce skew-slash distribution and study their properties. Finally, some applications to several real
data sets are illustrated in order to show the importance of the distribution in regression models.

Keywords: Scale Mixtures of Skew-Normal distribution, Estimation, Heavy tail distribution, Skew-slash distribution.
Full-Text [PDF 318 kb]   (2916 Downloads)    
Type of Study: Applicable | Subject: Special
Received: 2014/07/6 | Accepted: 2016/03/15 | Published: 2016/03/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

niknam Z, Alamatsaz ‎ H. Skew-slash distribution and its application in topics regression. Andishe. 2015; 20 (1) :37-47
URL: http://andisheyeamari.irstat.ir/article-1-315-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 20, Issue 1 (4-2015) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.08 seconds with 30 queries by YEKTAWEB 4374